MAUDE Adverse Event Report: CAREFUSION MAXZERO EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXZERO EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ9271
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer¿s report that the bifuse and filter were leaking was not confirmed.Visual inspection showed no anomalies.Priming, functional testing, and pressure testing resulted in no leaking.The root cause of the customer¿s report could not be determined.
 
Event or Problem Description
The customer reported that during a fentanyl infusion, the patient was moving his arms and legs constantly, had a hr in the 180s and his right leg had occasional tremors.The patient received five unspecified prn medications through the night.In the morning, the infusion was assessed and fluid was found leaking from the bifuse and filter of the fentanyl infusion.The tubing was replaced.There was no report of long term patient harm.

Brand Name
MAXZERO EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7768329
Report Number9616066-2018-01232
Device Sequence Number2218423
Product Code FPA
UDI-Device Identifier10885403240744
UDI-Public10885403240744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9271
Device Catalogue NumberMZ9271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING,8015,8100,(2)MZ9265,MZ9271, TD (B)(6) 2018
Outcome Attributed to Adverse Event Other;
Patient Age14 DA